EconPapers    
Economics at your fingertips  
 

Corrigendum to “Measuring systemic risk in Asian foreign exchange markets” [J. Int. Money Financ. 146 (2024) 103135]

Yanghan Chen and Juan Lin

Journal of International Money and Finance, 2025, vol. 151, issue C

Date: 2025
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0261560624002365
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jimfin:v:151:y:2025:i:c:s0261560624002365

DOI: 10.1016/j.jimonfin.2024.103249

Access Statistics for this article

Journal of International Money and Finance is currently edited by J. R. Lothian

More articles in Journal of International Money and Finance from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jimfin:v:151:y:2025:i:c:s0261560624002365